# SDR UIEA2023012200072

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 109,022 hours, 21,382 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 113T710041A
- Part serial: 001236
- Condition: Cracked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B AILERON I/B TRAILING EDGE NEAR FUEL DUMP TUBE REQUIRES EVALUATION FOR POSSIBLE CRACK (REPAIRED AILERON IAW B767-300 SRM BCG D634T210 REV121, 51-70-17-0G-0)
